# SDR HNAA2023081600322

- Difficulty date: August 16, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00104071  UPON DVI OF THE RH MLG FWD BEARING LOWER HALF CORROSION WAS FOUND REPLACEMENT OR REPAIR REQUIRED.  REPLACED RH MLG FWD BEARING HOUSING LOWER HALF WITH SERVICEABLE UNIT IAW EMB 145 AMM 32-10-01-400-801-A
